# SDR QXEA2015020200042

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 9,569 hours, 10,074 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A'S REPORTED AN ODOR OF, PLASTIC, SMOKE IN AFT GALLEY AREA.  PERFORMED INSPECTION AND  COULD NOT DUPLICATE. RETURNED TO SERVICE.
